Discussions By Condition: I cannot get a diagnosis.

Dilated pupils for four days...

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Anonymous
  • December 19, 2008
  • 00:10 AM

Alright well I did something really really stupid. I took about ten pills my friend gave me, which include: Invega(2), Effexor(2), Lamictal(2), Metadate(1), and some others I'm not sure of.
Since that time my pupils have been dilated for four, verging on five, days. Along with an increase in my tics and a tight/chattering jaw in the first day, and then a day of complete and utter nausea and tiredness.
Now the nausea and tiredness is gone and the tics have decreased. But my jaw still tightens up occasionally and my pupils have been massive. When I shine light into my pupil it shrinks and then fluctuates size until it's almost as large as when there's no light,
I'm really, really worried and I always jump to crazy conclusions.
Could these be some sort of symptoms for nerve, ocular, or brain damage?

Please help if you know. I really regret taking those pills and I'm positive it'll never happen again.

Reply Flag this Discussion

1 Replies:

Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?